|ISSN 1683-3414 (Print) • ISSN 1814-0807 (Online)
Address: Vatutina st. 53, Vladikavkaz,
Submission of all materials is carried out only electronically through Online Submission System in personal account.
A Numerical Method for the Solution of Fifth Order Boundary Value Problem in Ordinary Differential Equations
Pandey P. K.
Vladikavkaz Mathematical Journal 2017. Vol. 19. Issue 4.
In this article we have proposed a technique for solving the fifth order boundary value problem as a coupled pair of boundary value problems. We have considered fifth order boundary value problem in ordinary differential equation for the development of the numerical technique. There are many techniques for the numerical solution of the problem considered in this article. Thus we considered the application of the finite difference method for the numerical solution of the problem. In this article we transformed fifth order differential problem into system of differential equations of lower order namely one and four. We discretized the system of differential equations into considered domain of the problem. Thus we got a system of algebraic equations. For the numerical solution of the problem, we have the system of algebraic equations. The solution of the algebraic equations is an approximate solution of the problem considered. Moreover we get numerical approximation of first and second derivative as a byproduct of the proposed method. We have shown that proposed method is convergent and order of accuracy of the proposed method is at lease quadratic. The numerical results obtained in computational experiment on the test problems approve the efficiency and accuracy of the method.
Keywords: boundary value problem, cubic order convergence, difference method, fifth order differential equation, odd order problems, odd-even order problems
Language: English Download the full text
For citation: Pandey P. K. A numerical method for the solution of fifth order boundary value problem in ordinary differential equations // Vladikavkazskii matematicheskii zhurnal [Vladikavkaz Math. J.], 2017, vol. 19, no. 1, pp. 50-57. DOI 10.23671/VNC.2018.4.9167
← Contents of issue
|© 1999-2024 ёжный математический институт